# SDR UIEA2024070400579

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,615 hours, 14,701 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON LOWER SURFACE OF CENTER TANK RIGHT SIDE AT RBL 97.42( FUEL LEAK ON LOWER SURFACE OF CENTER TANK RIGHT SIDE AT RBL 97.42 WAS REPAIRED IAW AMM 28-11-00-308-013 REV 142 22APR24. THE FUEL LEAK TEST WAS SATISFACTORY. )
